EconPapers    
Economics at your fingertips  
 

Fixed Point Results for - -Contractions on Gauge Spaces and Applications

Mohamed Jleli, Erdal Karapınar and Bessem Samet

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We extend the concept of α - ψ -contractive mappings introduced recently by Samet et al. (2012) to the setting of gauge spaces. New fixed point results are established on such spaces, and some applications to nonlinear integral equations on the half-line are presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/730825.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/730825.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:730825

DOI: 10.1155/2013/730825

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:730825